# SDR UIEA2019112095932

- Difficulty date: November 18, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,371 hours, 17,577 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Transducer
- Part number: 38760855
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP.( TRANSFERRED TO MDDR #120796 PER MEL 49-11-01A, CAT 'C,' DUE DATE: 28NOV19. MCC NOTIFIED AND PLACARDS INSTALLED.  LP 1113302 - M4: STARTED APU AND PERFORMED BITE TEST, NO FAULTS NOTED. RAN L AND R PACKS, AND WITH LT PACK ONLY ON, THE DUCT PRESSURE SURGES. REQUIRES FURTHER TROUBLESHOOTING IAW B767-300 FIM 49-11 FT 987.   LP 1113320 - M4: REMOVED & REPLACED TOTAL PRESSURE TRANSDUCER (OFF PART: PN: 3876084-2, SN: NSN) & DIFF PRESSURE TRANSDUCER. OPS CHECK COMPLETE, NO DEFECTS NOTED AT THIS TIME IAW AMM 49-53-02 AND AMM 49-53-04. THIS CLEARS DMI 120796. PLACARDS REMOVED AND MCC NOTIFIED. )
